# SDR AWXA200500124

- Difficulty date: December 24, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65524571
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, GALVANIC CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF RT AFT LAVATORY SUB-FLOOR PAN BETWEEN BS 1017 AND BS 1025, RBL 1 AND RBL 35, WL 208.  MAINTENANCE REMOVED CORRODED RT AFT LAVATORY SUB-FLOOR WEB AND STRAP; FABRICATED A NEW REPLACEMENT WEB AND STRAP; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02.
